Lemsip Max All in One Lemon - 8 Sachets
See details below, always read the label.
Suitable for: 12 years and over.
Active ingredients: Phenylephrine, Paracetamol, Guaifenesin.
Lemsip Max All in One is for the symptomatic relief of colds and flu including chesty coughs. Lemon Flavour.
|Ingredients (per sachet)||Action||Relief of...|
|Paracetamol 1000mg||Analgesic & antipyretic||Headache, sore throat, fever, body aches & pains|
|Phenylephrine hydrochloride 12.2mg||Decongestant||Blocked or runny nose|
|Guaifenesin 200mg||Expectorant||Chesty Cough|
Sorry, we're unable to find stores near that location. Please try again or use a different postcode or place name.
Please choose a colour or size before adding this product to your favourites.